# SDR R61A2025033000167

- Difficulty date: March 12, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 36,864 hours, 26,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7475T761080
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 FLOOR STRUCTURE CORROSION FOUND ON SEAT TRACK INBD LH TRACK BTWN FR84-85. MX REPAIRED TRACK IAW SRM 53-23-10 REPAIR 04.
